PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 487-492
Tytuł artykułu

Gradient systems of closed operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A classical result on the existence of global attractors for gradient systems is extended to the case of a semigroup S(t) lacking strong continuity, but satisfying the weaker property of being a closed map for every fixed t ≥ 0.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
3
Strony
487-492
Opis fizyczny
Daty
wydano
2009-09-01
online
2009-08-12
Twórcy
Bibliografia
  • [1] Babin A.V., Vishik M.I., Attractors of evolution equations, North-Holland, Amsterdam, 1992
  • [2] Chepyzhov V.V., Vishik M.I., Attractors for equations of mathematical physics, Amer. Math. Soc., Providence, 2002
  • [3] Conti M., Pata V., Weakly dissipative semilinear equations of viscoelasticity, Commun. Pure Appl. Anal., 2005, 4, 705–720 http://dx.doi.org/10.3934/cpaa.2005.4.705
  • [4] Hale J.K., Asymptotic behavior of dissipative systems, Amer. Math. Soc., Providence, 1988
  • [5] Haraux A., Systèmes dynamiques dissipatifs et applications, Masson, Paris, 1991
  • [6] Ladyzhenskaya O.A., Finding minimal global attractors for the Navier-Stokes equations and other partial differential equations, Russian Math. Surveys, 1987, 42, 27–73 http://dx.doi.org/10.1070/RM1987v042n06ABEH001503
  • [7] Pata V., Zelik S., A result on the existence of global attractors for semigroups of closed operators, Commun. Pure Appl. Anal., 2007, 6, 481–486 http://dx.doi.org/10.3934/cpaa.2007.6.481
  • [8] Pata V., Zelik S., Attractors and their regularity for 2-D wave equation with nonlinear damping, Adv. Math. Sci. Appl., 2007, 17, 225–237
  • [9] Robinson J.C., Infinite-dimensional dynamical systems, Cambridge University Press, Cambridge, 2001
  • [10] Sell G.R., You Y., Dynamics of evolutionary equations, Springer, New York, 2002
  • [11] Temam R., Infinite-dimensional dynamical systems in mechanics and physics, Springer, New York, 1997
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0034-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.